# SDR ARWA20040202

- Difficulty date: February 2, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45688
- Aircraft time: 76,058 hours, 27,394 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, THE FOLLOWING WAS FOUND; FUSELAGE INTERIOR BETWEEN STA 1060.000 AND STA 1080.000 LT CUSP WITH CORROSION.  ACCOMPLISHED REPAIR IN ACCORDANCE WITH BOEING ROD SKETCH 04-05-18-001.  ISSUED FAA FORM 8110-3 APPROVING THIS REPAIR.
